# SDR VNAA9712018

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Condition: Defective
- Location: Rt Prop
- Part time: 4,702 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO GSP, THE RT PROPELLER HEAT FAILED.  AIRCRAFT RETURNED TO PIT DUE TO WEATHER CONDITIONS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE PROPELLER DE-ICE BRUSH BLOCK DEFECTIVE.  REPLACED THE BRUSH BLOCK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-61-05.  OPERATIONAL CHECK GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
